# SDR SWAA2024062487257

- Difficulty date: May 17, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR CUTOUT SKIN STA 312 4' BELOW STR 8R CRACK AROUND FASTENER HOLE<[01] ACCOMPLISHED R1 DOOR SKIN BEAR STRAP REPAIR BETWEEN STA 291-328 STR 7R-10R REF SRM 51-40-05-0G-0 AND SRM 53-10-01-2R-6;[02] 'DAMAGE REPAIRED PER 737-700 SRM 53-10-01-2R-6 (REPAIR 6) FIGURE 202. WEIGHT AND BALANCE CHANGE ACCOUNTED FOR VIA EA 24-153-01558.';[03] VERIFIED STEP 1 AND 2 AUDIT C/W PER PER MPM 52.02.02
